# SDR CA060712004

- Difficulty date: July 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,890 hours
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: A4871
- Condition: Broken
- Location: Nr2 Cyl Baffle
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 AND NR 4 CYLINDER LOWER BAFFLE IB RETAINER BROKE CAUSING BAFFLE CONTACTING  NR 2 CYLINDER`S OIL RETURN LINE THUS CHAFED OIL LINE AND OIL SEEPAGE EVIDENT DURING DAILY CHECK.  NR 2 AND NR 4 CYLINDER BAFFLE RETAINER  P/N A4871  (TC NR 20060712004)
